Sudafed XyloSpray HA for children 10ml

Johnson & Johnson


£16.99 £25.00




 

Sudafed XyloSpray HA for children aged 2 to 12 years is a drug containing xylometazoline, which helps to constrict blood vessels and eliminates swelling of the nasal mucosa in the course of a troublesome runny nose.

Sudafed XyloSpray HA Composition:
xylometazoline hydrochloride. 1 ml of solution contains 0.5 mg xylometazoline hydrochloride. Each dose (70 μl equivalent to 0.070 ml) of Sudafed XyloSpray H for children contains 35 μg (or 0.035 mg) of xylometazoline hydrochloride.

Sudafed XyloSpray HA Other ingredients:
sodium hyaluronate, sorbitol (E420), glycerol (E422), sodium dihydrogen phosphate dihydrate, disodium phosphate dihydrate, sodium chloride, water for injections.

Action Sudafed:
Sudafed XyloSpray HAdla for children is a drug containing xylometazoline hydrochloride - a substance that helps to constrict the nasal blood vessels in the course of runny nose and sinusitis. Sudafed XyloSpray HA eliminates swelling and restores free breathing. In addition, the preparation also contains hyaluronic acid, which is responsible for protecting and moisturizing the nasal mucosa. The drug is indicated for use in children from 2 years of age.

Application:
Aerosol indicated for the treatment of nasal congestion with nasal discharge, occurring during the common cold or sinusitis in children from 2 to 12 years of age.

How to use:
Sudafed XyloSpray HA for children should always be used as directed on the leaflet or as directed by a doctor or pharmacist. Children from 2 to 12 years of age should use one dose of Sudafed XyloSpray HA for children in each nostril, up to 3 times a day, for no longer than 5-7 days. Do not exceed the recommended dose.